# SDR SWAA2022110968154

- Difficulty date: November 5, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 43,615 hours, 26,661 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE PYLON AFT TRAILING WEDGE PANEL CRACKED. / [01] REMOVED AND REPLACED R/H ENGINE PYLON AFT TRAILING WEDGE PANEL ASSY. IAW SRM. 51-40-02.
